# SDR RAIA2018090670001

- Difficulty date: August 7, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 40,498 hours, 24,380 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Part serial: KVA6225
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 37,198 hours, 22,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AT 290 SMOKE IN CABIN AND FLT DECK. NOTE FILLED FROM AFT TO FORWARD. UPON INSPECTION FOUND 0 CARBON SEAL LEAKING AND SHAFT SEAL SPINNER LOOSE. REFERENCE STANDARD PAPERWORK FOR DISPOSITION. DETAILS OF THIS REPAIR HAVE BEEN EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, WITH SUBJECT SDR RAIA201808070001.
